# SDR CA140506001

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,870 hours
- Engine: Pwa PT6A60A
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 115430100161
- Condition: Cracked
- Location: Emergency Exit
- Part time: 15,868 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS ON A ROUTINE MEDEVAC FLIGHT WHEN THE FLIGHT CREW NOTICED THAT THEY COULD NOT PRESSURIZE THE CABIN TO MAX DIFFERENTIAL.  UPON LANDING, THE SNAG WAS REPORTED TO MAINTENANCE WHICH RESULTED IN AN INSPECTION OF THE ACFT.  A GROUND PRESSURIZATION CART WAS USED WHICH REVEALED A LARGE CRACK IN THE LT EMERGENCY EXIT DOOR AROUND THE LOWER FORWARD RADIUS.  THE ADJACENT STRUCTURE OF THE FUSELAGE ALSO APPEARS TO BE CRACKED OR SCRATCHED.  THERE ARE ALSO LARGE LEAKS AROUND A BELLY ANTENNA AND THROUGHOUT MANY OF THE RIVETS IN THE FUSELAGE.  THE ACFT CURRENTLY HAS 15,868.9 A/F HOURS AND 14,286 CYCLES. THE ACFT HAS BEEN REMOVED FROM SERVICE UNTIL A FURTHER ASSESSMENT CAN BE PERFORMED.
